# SDR DALA2015111206950

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 75,496 hours, 33,918 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 42L BETWEEN 56-57.  EXISTING REPAIR BETWEEN FRAMES 57-58 AND A SPLICE UNDER FRAME 53.  FABRICATED STR 42L BETWEEN FRAMES 55 & 58 AND COUPLER IAW SRM 53-00-13, FIG 201.  TREATED AND PRIMED AND PAINTED IAW SRM 51-75-12, INSTALLED STR 42L IAW SRM 53-00-13.
